| Model Number |
VICM5_13.2 |
| Medical Device Problem Code |
Unintended Movement (3026)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Investigation type 4110: lens work order search- no similar complaint event(s) within associated lots were found.Claim#: (b)(4).
Event or Problem Description
The reporter indicated that a 13.2 vicm5 13.2 implantable collamer lens of -11.00 diopter was implanted into the patient's eye on an unknown date.On an unknown date the lens was implanted and removed due to the lens flipped in the eye.A backup lens was implanted.No further information has been provided.Attempts to obtain additional information have not been successful.If additional information is received a supplemental medwatch report will be submitted.